MathSciNet Relay Station
MathSciNet bibliographic data
MR553578 (81j:55014) 55Q45 (57R42)
Eccles, Peter John Multiple points of codimension one immersions of oriented manifolds. Math. Proc. Cambridge Philos. Soc. 87 (1980), no. 2, 213–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement